| Model Number |
DTMA1D4 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: 6935m55 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was suspected of premature battery depletion.The device remains in use.No patient complications have been reported as a result of this event.